X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (59) 59
mathematics, applied (25) 25
analysis (15) 15
absolutely continuous-spectrum (14) 14
absolutely continuous spectrum (13) 13
operators (10) 10
mathematics, general (7) 7
spectral theory (6) 6
theorem (6) 6
eigenvalues (5) 5
jacobi matrices (5) 5
mathematical analysis (5) 5
physics, mathematical (5) 5
spaces (5) 5
absolutely regular processes (4) 4
algorithms (4) 4
applied mathematics (4) 4
coefficients (4) 4
equation (4) 4
functional analysis (4) 4
integers (4) 4
orthogonal polynomials (4) 4
polynomials (4) 4
schrodinger operator (4) 4
schrodinger operators (4) 4
schrödinger operators (4) 4
theoretical, mathematical and computational physics (4) 4
absolutely monotonic (3) 3
absolutely summing operators (3) 3
algebra (3) 3
anderson localization (3) 3
automation & control systems (3) 3
bound-states (3) 3
chaotic dynamics (3) 3
cotype (3) 3
dimensional schrodinger-operators (3) 3
economics (3) 3
equations (3) 3
factorization (3) 3
ideals (3) 3
mathematical rings (3) 3
mathematical theorems (3) 3
mathematics - spectral theory (3) 3
mathematics, interdisciplinary applications (3) 3
matrices (3) 3
modules (3) 3
physics (3) 3
pietsch domination theorem (3) 3
potentials (3) 3
quantum physics (3) 3
radius of absolute monotonicity (3) 3
rings (3) 3
runge-kutta (3) 3
social sciences, mathematical methods (3) 3
states (3) 3
statistics & probability (3) 3
studies (3) 3
summing operators (3) 3
time discretization methods (3) 3
u-statistics (3) 3
usage (3) 3
16d40 (2) 2
absolutely continuous curves (2) 2
absolutely continuous invariant measure (2) 2
absolutely continuous invariant measures (2) 2
absolutely pure module (2) 2
anderson model (2) 2
appl.mathematics/computational methods of engineering (2) 2
asymptotic properties (2) 2
banach-spaces (2) 2
behavior (2) 2
bethe-sommerfeld conjecture (2) 2
central-limit-theorem (2) 2
computational mathematics and numerical analysis (2) 2
computer science, artificial intelligence (2) 2
computer science, interdisciplinary applications (2) 2
continuous spectra (2) 2
convergence (2) 2
density (2) 2
density-of-states (2) 2
discretization (2) 2
dominated polynomials (2) 2
dynamical systems (2) 2
dynamical systems and ergodic theory (2) 2
econometrics (2) 2
economic models (2) 2
eigenfunctions (2) 2
elasticity (2) 2
family (2) 2
finite cone type (2) 2
graphs (2) 2
inequalities (2) 2
laplacian (2) 2
linear operators (2) 2
matematik (2) 2
mathematical and computational physics (2) 2
mathematical methods in physics (2) 2
mathematical models (2) 2
mathematical physics (2) 2
mathematics - functional analysis (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Algebra and its Applications, ISSN 0219-4988, 01/2019, Volume 18, Issue 1
A left R-module M is said to be left singly injective if Ext(R)(1)(F/K, M) = 0 for any cyclic submodule K of any finitely generated free left R-module F. In... 
Quasi-Frobenius ring | absolutely pure module | V-ring | simple module | Singly injective module | semisimple ring | injective module | MATHEMATICS | MATHEMATICS, APPLIED | RINGS | PURITY
Journal Article
Colloquium Mathematicum, ISSN 0010-1354, 2009, Volume 116, Issue 2, pp. 153 - 164
Journal Article
Memoirs of the American Mathematical Society, ISSN 0065-9266, 01/1999, Volume 137, Issue 655, pp. 1 - 112
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 2/1973, Volume 176, Issue 449, pp. 45 - 57
Let B be an algebra over a field, a a subalgebra of B, and a an equivalence class of finite dimensional irreducible a-modules. Under certain restrictions,... 
Equivalence relation | Tensors | Algebra | Mathematical theorems | Subalgebras | Lie groups | Mathematical rings | Vector spaces | College mathematics | Irreducible representation | Universal | Absolutely irreducible module | Finitely semisimple module | Irreducible module | Primary submodule | Lie algebra | Extension of submodules | MATHEMATICS
Journal Article
Communications in Algebra, ISSN 0092-7872, 01/2013, Volume 41, Issue 1, pp. 325 - 341
If I and J are two ideals in a ring R, we call I a z J -ideal if M a ∩ J ⊆ I, ∀ a ∈ I, where M a is the intersection of all maximal ideals containing a.... 
F-space | z-factor | ideal | rez-ideal | Convex and absolutely convex ideal | MATHEMATICS | MODULES | GORENSTEIN HOMOLOGICAL DIMENSIONS | z(J)-ideal | Algebra
Journal Article
Econometric Reviews, ISSN 0747-4938, 08/2016, Volume 35, Issue 7, pp. 1221 - 1250
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2013, Volume 45, Issue 3, pp. 1616 - 1640
Journal Article
Colloquium Mathematicum, ISSN 0010-1354, 2007, Volume 108, Issue 1, pp. 53 - 61
Journal Article
Communications in Algebra, ISSN 0092-7872, 08/2015, Volume 43, Issue 8, pp. 3342 - 3364
We study (relative) -Mittag-Leffler modules, with emphasis on the class of absolutely pure modules. A final goal is to describe the -Mittag-Leffler abelian... 
Pure-projective module | Mittag-Leffler module | Semi-fir | Divisible module | 16S90 | Almost projective module | Definable subcategory | Dedekind domain | Countably hereditary ring | Ore domain | 16D40 | RD-domain | 16B70 | Absolutely pure module | 16D80 | Flat module | Torsion-free module | Bézout domain | RINGS | GLOBAL DIMENSION ZERO | Bezout domain | MATHEMATICS | PROJECTIVE-MODULES | PURE | ELEMENTARY DUALITY
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 6/1976, Volume 57, Issue 2, pp. 213 - 216
In this article the finite intersection property on annihilator right ideals will be shown to be an adequate substitute for more stringent chain conditions on... 
Integers | Property titles | Mathematical rings | Mathematical theorems | Property rights | Hereditary kernel functor | Right goldie ring | Descending chain condition on right annihilators | Finite intersection property on right annihilators | Absolutely torsion-Free ring
Journal Article
Communications in Algebra, ISSN 0092-7872, 08/2005, Volume 33, Issue 9, pp. 3157 - 3178
Pairs (A, L) with A a commutative algebra and L a Lie algebra acting on A by derivations, called Lie algops, are studied as algebraic structures over arbitrary... 
Lie algop | Jordan components | Central simple | Radical | Absolutely central simple | Lie algop module | Simple | Nil | Derivation algebra | Simplicity problem | Witt type | Simple Lie algebra | Cartan type | 17B65 | Locally nilpotent | 17B60 | radical | simple | simplicity problem | central simple | nil | simple Lie algebra | MATHEMATICS | derivation algebra | absolutely central simple | locally nilpotent
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 1/1971, Volume 27, Issue 1, pp. 57 - 60
A ring R (not necessarily commutative or with unit) has the contraction property every ideal of every subring of R is a contracted ideal. It is shown that R is... 
Integers | Property titles | Algebra | Mathematical theorems | Abstract algebra | Mathematical rings | Subrings | Absolutely algebraic field | Contracted ideal | Nil ring
Journal Article
Computers and Mathematics with Applications, ISSN 0898-1221, 1995, Volume 30, Issue 7, pp. 75 - 91
Journal Article
Communications in Algebra, ISSN 0092-7872, 05/2015, Volume 43, Issue 5, pp. 2062 - 2088
Extending two classical embedding theorems of Albert and Jacobson and Jacobson for Albert (exceptional simple Jordan) algebra over fields of characteristic not... 
Composition algebra | Secondary 17A75 | Primary 17C40 | Cubic Jordan algebra | Albert algebra | Elementary frame | Absolutely simple | MATHEMATICS | QUADRATIC JORDAN ALGEBRAS
Journal Article
Communications in Algebra, ISSN 0092-7872, 02/2015, Volume 43, Issue 2, pp. 384 - 399
Let R be a ring with an identity element. We prove that R is right Kasch if and only if injective hull of every simple right R-modules is neat-flat if and only... 
16E30 | 16D10 | Simple-projective module | Absolutely s-pure module | 16D60 | 16D40 | Kasch ring | s-Pure submodule | 16L60 | Injective cover | Neat submodule | RINGS | INJECTIVITY | COVERS | SUBMODULES | MATHEMATICS | ENVELOPES | PURITY
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2016, Volume 6, Issue 2, pp. 331 - 372
We consider the twisted waveguide Omega(theta), i.e. the domain obtained by the rotation of the bounded cross section omega subset of R-2 of the straight tube... 
Eigenvalue asymptotics | Floquet-Bloch theory | Waveguides | Spectral gaps | Schrodinger operators with decaying oscillating potentials | MATHEMATICS | spectral gaps | MATHEMATICS, APPLIED | BOUND-STATES | GAP | TUBES | eigenvalue asymptotics | ABSOLUTELY CONTINUOUS-SPECTRUM | SCHRODINGER-OPERATORS
Journal Article
Axioms, ISSN 2075-1680, 09/2017, Volume 6, Issue 3, p. 23
Let C → be a category whose objects are semigroups with topology and morphisms are closed semigroup relations, in particular, continuous homomorphisms. An... 
Paratopological group | Absolutely closed topological group | Topological group | Topological semigroup | Topological group of compact exponent | topological group | absolutely closed topological group | topological group of compact exponent | paratopological group | topological semigroup
Journal Article
Journal of Functional Analysis, ISSN 0022-1236, 2005, Volume 224, Issue 1, pp. 160 - 191
We introduce notions of absolutely continuous functionals and representations on the non-commutative disk algebra . Absolutely continuous functionals are used... 
Hyper-reflexivity | Free semigroup algebras | Absolutely continuous representations | 47L80 | hyper-reflexivity | FACTORIZATION | ISOMETRIC DILATIONS | INTERPOLATION | MATHEMATICS | free semigroup algebras | INFINITE SEQUENCES | N-TUPLES | POISSON TRANSFORMS | absolutely continuous representations | NONCOMMUTING OPERATORS | ANALYTIC TOEPLITZ ALGEBRAS | FOCK SPACES
Journal Article
Econometric Theory, ISSN 0266-4666, 08/2016, Volume 32, Issue 4, pp. 988 - 1022
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.